全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:V. Ya. Danilov , O. E. Lavrova , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (7), pp.1085-1106Springer
摘要:We introduce a concept of viscous solution of the Bellman equation on time scales and establish conditions for the existence and uniqueness of this solution.
作者:... T. V. Koval’chuk , V. V. Mohyl’ova , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2018, Vol.70 (2), pp.232-242Springer
摘要:We study the application of the method of averaging to the problems of optimal control over functional differential equations. The procedure of averaging allows one to replace the original problem by the problem of optimal control over a system of ordinary differential equations....
作者:O. V. Karpenko , V. I. Kravets’ , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2013, Vol.65 (2), pp.249-259Springer
摘要:We establish conditions required for the oscillation behavior of solutions of linear functional-difference equations and discrete linear difference equations of the second order in the case where the corresponding solutions of their differential analogs are oscillating on a segme...
作者:A. M. Samoilenko , O. M. Stanzhyts’kyi , I. H. Novak
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2012, Vol.63 (8), pp.1268-1297Springer
摘要:For a weakly nonlinear stochastic system, we construct a system of ordinary differential equations the behavior of solutions of which at infinity is similar to the behavior of solutions of the original stochastic system.
作者:O. M. Stanzhyts’kyi , A. P. Krenevych
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2006, Vol.58 (4), pp.619-629Springer
摘要:Abstract(#br)We study conditions for the mean-square exponential dichotomy of linear Itô stochastic systems. We prove that a sufficient condition for exponential dichotomy is the existence of a quadratic form whose derivative along the solutions of a system is negative defin...
作者:O. M. Stanzhyts’kyi , N. V. Horban’
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2008, Vol.60 (2), pp.299-309Springer
摘要:Abstract(#br)We investigate the dynamics of solutions of an autonomous wave equation in ℝ n with continuous nonlinearity. A priori estimates are obtained. We substantiate the existence of an invariant global attractor for an m-semiflow.
作者:O. M. Stanzhyts’kyi , O. O. Misyats’
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2007, Vol.59 (4), pp.577-587Springer
摘要:Abstract(#br)We present sufficient conditions for the asymptotic equivalence of a nonlinear impulsive system and a nonlinear system without pulses. We also consider the case of the asymptotic equivalence of a weakly nonlinear impulsive system and a linear system with pulses.
作者:O. M. Stanzhyts’kyi , A. M. Tkachuk
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2006, Vol.58 (9), pp.1415-1424Springer
摘要:Abstract(#br)We establish conditions under which the existence of a bounded solution of a difference equation yields the existence of a bounded solution of the corresponding differential equation. We investigate the relationship between the dissipativities of differential and dif...
作者:T. V. Nosenko , O. M. Stanzhyts’kyi
来源:[J].Nonlinear Oscillations(IF 0.085), 2008, Vol.11 (4), pp.539-547Springer
摘要:We substantiate the application of the averaging method to the optimal-control problem for systems of differential equations in the standard Bogolyubov form. An ϵ-optimal control is constructed.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×